# SDR HNAA2020062900186

- Difficulty date: June 18, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 73 IS CRACKED BETWEEN STR 17R-16R. MAINTENANCE: REMOVED AND INSTALLED NEW LOWER SECTION OF FRAME 73 IAW EMB 145 SRM 51-40-02.
